1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Risks of an Abscess (heroin)

Discussion in 'Heroin' started by ioh mon dieu, Nov 5, 2005.

  1. ioh mon dieu

    ioh mon dieu Newbie

    Reputation Points:
    20
    Messages:
    8
    Joined:
    Jun 9, 2005
    SWIM missed two injections today. One into his left hand and one into his left joint. The injection spots are semi puffy, not discolored. I told him tosoak them in warm water. The heroin I get it's quite pure and he uses a new syringe for each injection. Should SWIM worry about getting an abscess? What are the chances? What should he look for? He is sort of worried because the injection sites are somewhat sore but not extremely painfully or anything. Currently nothing is visibly wrong but they are just tender. A small welt also appeared on swims wrist not even near the injection sight but it is now gone. Please any advice?
     
  2. Be-Bop

    Be-Bop Newbie

    Reputation Points:
    183
    Messages:
    123
    Joined:
    Sep 28, 2005
    They should be OK..the injection sights are just sore because you have 'pushed' a foreign substance under the skin, & it's not mean't to be there..the soreness should diminish over the next couple of days..if it doesn't, or gets worse, or starts to get red..then you should seea Dr...


    Another concern is shooting up into your hand...generally you shouldn't IV past your elbow, & the closer to your extremities you go, the worse it is! This is because the veins get smaller, & more delicate the further 'south' you go...they are not designed to have needles stuck into them..you should NEVER use the veins in your hands or feet, if you have any other alternative...


    As well as using a new syringe, make sure to clean everything in sight with alcohol, iodine etc, & wash your hands before using...But, as i said, unless the pain in your 'missed' injection sites gets worse, you shouldn't have anything to worry about..


    Be-Bop.
     
  3. ioh mon dieu

    ioh mon dieu Newbie

    Reputation Points:
    20
    Messages:
    8
    Joined:
    Jun 9, 2005
    The one onMy hand looks completely normal right now but the one onhis joint looks sort of pink with a light blue halo and you can kind of see where the junk sprayed. It's very faint and the pain isn't getting any worse. I say thanks for the help! Edited by: ioh mon dieu
     
  4. surrealREALITY

    surrealREALITY Newbie

    Reputation Points:
    6
    Messages:
    15
    Joined:
    Dec 31, 2005
    so I injected cocaine a few days ago and thinks she has an abscess because her hands were shaking when she injected and she missed her shot. but....shes terrified she has an abscess but the site of injection is not red but a lighter pink and there is no white pus shit in the middle of it. so what can swim do without going to the doctor and letting her crazy family know she injects
    so the pink bump didn't happen until three days after the injection and there was only a bump in the beginning
    also, the skin isn't hard or anything, just pink sore, and a little warm

    she soaks it a couple times a day, but doens't have any penicillin
    but she does have bactroben
    and its only been here a like two days, no bigger, no smaller...and there is a bruise thats yellow at the bottom of it
     
  5. nothing

    nothing Guest

    Reputation Points:
    0
    I think SWIM might have the same problem.. But how can SWIM be sure whether it is an abscess? I went and tried to iv into the side along swim's thumb a couple days ago because all of swim's other iv-site's are now since-long gone... regardless.. although when drawing back I saw blood enter the apparatus, as well as the fact that no 'missing-pain' was felt during IV... swim assumed that the injection was on target... but despite swim's thoughts.. soon after the IV the area around the thumb began to swell and turn the skin light/white... something that sometimes usually happens to me when using a spot that doesn't like being used/found... which usually would dissapear after a couple hours, 24 hours at MOST... But it has now been several days... still swollen, unable to move the thumb without *sharp* pain, swim wonder's #1. is this what is referred to as an 'abscess'?? #2. Will it go away on it's own? #3. if it IS an abscess, What could happen if it is left alone? #4. if its NOT an abscess... WHAT IS IT!? #5. it's been about a day and a half so far... how many days of it still not having gone away yet should I wait until going into alert/worry mode??? #6. would icing "it" help? warm water? some sort of over the counter cream? #7. also, I has some bruises in a few other sites that were only iv'd once each last week and no swelling/bumps/pain.. just like black&blue bruise-like marks are left,.. as if someone punched swim in that area... these spots were NOT 'misses' .. why are they there? and again, any remedy to make them dissapear before swim's family/girlfriend see them and the shit hits the fan!?

    thanks..
     
  6. TheBigBadWolf

    TheBigBadWolf Apprentice Sorcerer Palladium Member Donating Member

    Reputation Points:
    10,427
    Messages:
    5,049
    Joined:
    Apr 11, 2010
    52 y/o from Germany
    @ nothing,

    Welcome to Drugs-Forum.

    About abscesses do a search on the Forums search engine, there is lots of helpful info provided.

    Wheter or not it is an abscess you have should be left to the diagnosis of a dostor. This is nothing anyone can tell you over the interweb. You could also have hurt some of the delicate structures in the thumb, which would lead to soreness and impossibility of movement, also.

    If this does not go away for further two days please search medical assistance, it is never smart to mess around with abscesses for yourself. You might need medication subscripted (antibiotics) and therefore consulting a Doctor is what I would advise you to do.

    TBBW
     
  7. ChinaBlackTar

    ChinaBlackTar Newbie

    Reputation Points:
    0
    Messages:
    8
    Joined:
    Mar 30, 2010
    from U.S.A.
    swim just got an abcess and it was fucking horrible 2 get taken care of. they cut it open and drained it out. and then they wouldnt give me pain meds cuz I am on a methadone program. good thing i had H at home ;)